# SDR R61A201312111324

- Difficulty date: December 11, 2013
- Submitted: December 18, 2013
- Operation: Air carrier
- Aircraft: N124HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000200
- Aircraft time: 16,119 hours, 12,804 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Panel
- Part number: 17024656003
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LT FORWARD WHEEL WELL PANEL HAS CRACK IN THE WEB WHERE THE CABLES PASS THROUGH. MX R & R CRACKED RIB ON FWD SIDE OF LT WHEEL WELL IAW SRM 51-42-01, 51-40-02.
